Translator Disclaimer
Febuary 2020 Solitons and geometrical structures in a perfect fluid spacetime
Adara M. Blaga
Rocky Mountain J. Math. 50(1): 41-53 (Febuary 2020). DOI: 10.1216/rmj.2020.50.41

Abstract

Geometrical aspects of a perfect fluid spacetime are described in terms of different curvature tensors and η-Ricci and η-Einstein solitons in a perfect fluid spacetime are determined. Conditions for the Ricci soliton to be steady, expanding or shrinking are also given. In a particular case when the potential vector field ξ of the soliton is of gradient type, ξ:= grad(f), we derive a Poisson equation from the soliton equation.

Citation

Download Citation

Adara M. Blaga. "Solitons and geometrical structures in a perfect fluid spacetime." Rocky Mountain J. Math. 50 (1) 41 - 53, Febuary 2020. https://doi.org/10.1216/rmj.2020.50.41

Information

Received: 25 August 2019; Accepted: 27 August 2019; Published: Febuary 2020
First available in Project Euclid: 30 April 2020

zbMATH: 07201553
MathSciNet: MR4092543
Digital Object Identifier: 10.1216/rmj.2020.50.41

Subjects:
Primary: 53B50, 53C44, 53C50

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 1 • Febuary 2020
Back to Top